# SDR CA990209021

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 44EN496
- Condition: Shorted
- Location: Mlg
- Part time: 199 hours
- Component: 1143610441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, AURAL LANDING GEAR WARNING COULD NOT BE CANCELLED.  BAD INSULATION BETWEEN PIN NR 8 AND GROUND (SWITCH CASE).
